# SDR EISA98110

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290NE
- Make and model: Boeing 727-25
- Aircraft serial: 18972
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE LIGHT CAME ON IN DESCENT TO BRU, RECYCLED SWITCH NO FURTHER PROBLEMS.  GENERATED FROM PILOT REPORT.  PERFORMED OPERATIONAL CHECK OF MAIN CARGO SMOKE DETECTOR SYSTEM, PER AERONAUTICAL MANUAL, NO DEFECT NOTED.  (M)
